# SDR DL72S992360

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65174633
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT SKIN OF THE VERTICAL STABLIZER WAS DAMAGED RESULTING IN A 1.2 X 1.2 CUTOUT BETWEEN STRINGERS 7 AND 8 AT FIN STATION 204.  REPAIRED PER ERA 333721-14 AT HMV.
